# SDR JZBR13659

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6896B
- Make and model: Piper PA60600
- Aircraft serial: 600919816126
- Engine: Lyc IO540K1J5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Broken
- Location: Nr 1 Cyl
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE LOST MOST OF ITS OIL DUE TO A HOLE IN THE TOP OF THE CRANKCASE ABOVE THE CAMSHAFT LOBE FOR NR 1 CYLINDER.  SUSPECT CAMSHAFT FOLLOWER FAILURE WHICH WEDGED ITSELF BETWEEN THE CASE AND CAMSHAFT CAUSING CASE FAILURE.  (X)
